saima akram
saima akram
Assistant Professor of Mathematics, Center for Advanced Studies in Pure and Applied Mathematics, BZU Multan
Verified email at bzu.edu.pk
Title
Cited by
Cited by
Year
A general class of derivative free optimal root finding methods based on rational interpolation
F Zafar, N Yasmin, S Akram, MD Junjua
The Scientific World Journal 2015, 2015
122015
An efficient three-step iterative method for non-linear equations
NA Mir, N Rafiq, S Akram
Int. J. Math. Analysis 3 (40), 1989-1996, 2009
82009
A new Jarratt-type fourth-order method for solving system of nonlinear equations and applications
MD Junjua, S Akram, N Yasmin, F Zafar
Journal of Applied Mathematics 2015, 2015
62015
A general class of derivative free with memory root solvers
MD Junjua, F Zafar, N Yasmin, S Akram
UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED …, 2017
42017
Analysis of geometric properties of ternary four-point rational interpolating subdivision scheme
P Ashraf, B Nawaz, D Baleanu, K Sooppy Nisar, A Ghaffar, MAA Khan, ...
Mathematics 8 (3), 338, 2020
32020
On the construction of three step derivative free four-parametric methods with accelerated order of convergence
F Zafar, S Akram, N Yasmin, M Junjua
J. Nonlinear Sci. Appl 9, 4542-4553, 2016
32016
Post Quantum Integral Inequalities of Hermite-Hadamard-Type Associated with Co-Ordinated Higher-Order Generalized Strongly Pre-Invex and Quasi-Pre-Invex Mappings
H Kalsoom, S Rashid, M Idrees, F Safdar, S Akram, D Baleanu, YM Chu
Symmetry 12 (3), 443, 2020
22020
Periodic Solution Of Some Classes Of One Dimensional Non-autonomous System
S Akram, A Nawaz, N Yasmin, A Ghaffar, D Baleanu, KS Nisar
Frontiers in Physics 8, 264, 2020
22020
A novel analytical technique to obtain the solitary solutions for nonlinear evolution equation of fractional order
KSN Abdul Ghaffar, Ayyaz Ali, Sarfraz Ahmed, Saima Akram, Moin-ud-Din Junjua ...
Advances in Difference Equations 2020, 308, 2020
1*2020
Derivative free iterative simultaneous method for finding distinct roots of polynomial equation
NA Mir, M Shams, N Rafiq, S Akram, M Rizwan
Alexandria Engineering Journal, 2020
12020
An Optimal Eighth-Order Family of Iterative Methods for Multiple Roots
S Akram, F Zafar, N Yasmin
Mathematics 7 (8), 672, 2019
12019
Optimal derivative-free root finding methods based on the Hermite interpolation
N Yasmin, F Zafar, S Akram
J. Nonlinear. Sci. Appl 9, 4427-4435, 2016
12016
Periodic Solutions of Some Classes of One Dimensional Non-autonomous Equation
S Akram, A Nawaz, N Yasmin, A Ghaffar, D Baleanu, KS Nisar
Front. Phys. 8: 264. doi: 10.3389/fphy, 2020
2020
Periodic solutions for first-order cubic nonautonomous differential equation with bifurcation analysis
CMY saima akram, Allah Nawaz, Nusrat Yasmin, Humaira Kalsoom
Journal of Taibah University for Science 14 (1), 1208-1217, 2020
2020
Study of Dynamical Behaviour and Stability of Iterative Methods for Finding Distinct and Multiple Roots of Non-Linear Equation with Application in Engineering
MS Naila Rafiq, Saima Akram, Nazir Ahmad Mir
Mathematical Problems in Engineering 2020 (2020), 20 pages, 2020
2020
On Dynamics of Iterative Techniques for Nonlinear Equation with Applications in Engineering
SA Mudassir Shams, Nazir Ahmad Mir, Naila Rafiq, A. Othman Almatroud
Mathematical Problems in Engineering 2020, 17 pages, 2020
2020
ON SUSPENSION STABILITY OF NANOPARTICLES TO ENHANCE THERMAL PERFORMANCE OF MHD NANOFLUID FLOW OVER A STRETCHABLE ROTATING DISK WITH BIOCONVECTION EFFECTS
F Khan, S Akram, S Hussain, S Farooq, MK Alaoui, F Ahmad
DIGEST JOURNAL OF NANOMATERIALS AND BIOSTRUCTURES 15 (2), 435-446, 2020
2020
Existence of Multiple Periodic Solutions for Cubic Nonautonomous Differential Equation
CMY saima akram, Allah Nawaz, Humaira Kalsoom, Muhammad Idrees
Mathematical Problems in Engineering 2020 (2020), 14 pages, 2020
2020
Analysis of Geometric Properties of Ternary Four-Point Rational Interpolating Subdivision Scheme
A Pakeeza, N Bushra, D Baleanu, KS Nisar, A Ghaffar, MA Ahmed Khan, ...
MDPI AG, 2020
2020
On Family of Simultaneous Method for Finding Distinct as Well as Multiple Roots of Non-linear Equation
NA Mir, M Shams, N Rafiq, S Akram, R Ahmed
Punjab University Journal of Mathematics 52 (6), 31-44, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20